26 Jun 2011
No, it would treat fungal infections that could cause skin eruptions and yeast infections, thrush, that kind of thing. It often is given to people who have to take antibiotics to cure the fungal infections that can set in when all good bacteria are killed off as well as the bad bacteria, the good bacteria would keep the fungi from overgrowing and causing a yeast infection, thrush, and other fungal infestations. Now if the skin eruption (acne) was from a fungal infestation, then yes, that is why fluconazole was rx'ed.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im using it for nearly 11/2 years,combined with dapsone,roxid,polaramine.will it cause any side effects.
1 answer • 30 Nov 2009
Will either of these drugs or the combination of the two cause extremely urgent urination? I was prescribed both for an extreme yeast infection in my ...
1 answer • 9 Feb 2010
my acne have failed other acne creme and anthibiotic.
1 answer • 31 Mar 2010
I have Seborrhea Dermatitis since 1 and half years ago. Now I started treatment because my condition going worse and I've lost too much hairs. ...
1 answer • 25 Apr 2014
i took the pill around early afternoon but still have slight itchiness but not severe , is this good or bad ?
1 answer • 23 Jul 2014